# SDR AALA201909239018

- Difficulty date: September 21, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N178US
- Make and model: Airbus A321-211
- Aircraft serial: 1519
- Aircraft time: 62,143 hours, 23,438 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bleed Air Sys
- Condition: Low Pressure
- Location: Nr 1
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO SFO ON ACCOUNT OF NUMBER ONE BLEED LOW PRESSURE RESULTING IN A PACK PROBLEM. AN EMERGENCY WAS DECLARED. MAINTENANCE INSPECTED SENSE LINES AND PERFORMED OPERATIONAL CHECK ON NR 1 ENGINE BLEED AIR SYSTEM IAW AMM 36-11-00. OPS CHECK GOOD. PERFORMED BITE ON BMC #1. NO FAULTS NOTED.
